# SDR DALA2023011800379

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 68,451 hours, 26,919 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION OF THE EXISTING REPAIR INSTALLED BY ER/A 540727-14AD, MAINTENANCE FOUND AND EXISTING FREEZE PLUG FILLING A MISDRILLED HOLE ADJACENT TO ONE OF THE FASTENERS IN THE TEAR STRAP JUST ABOVE THE EXTERNAL DOUBLER. MAINTENANCE REPAIRED DAMAGE PER ERA 605187-14AD.
